Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Orthogonality relation for Frobenius- and quasi-Frobenius-algebras

Author: Tadasi Nakayama
Journal: Proc. Amer. Math. Soc. 3 (1952), 183-195
MSC: Primary 09.1X
MathSciNet review: 0049876
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Brauer, On hypercomplex arithmetic and a theorem of Speiser, A. Speiser Festschrift, Zürich, 1945. MR 0014082 (7:238b)
  • [2] T. Nakayama, On Frobeniusean algebras, I, Ann. of Math. vol. 40 (1939); II, ibid. vol. 42 (1941); III, Jap. J. Math. 18 (1942). MR 0015048 (7:361b)
  • [3] T. Nakayama and C. Nesbitt, Note on symmetric algebras, Ann. of Math. vol. 39 (1938). MR 1503430
  • [4] C. Nesbitt and R. Thrall, Some ring theorems with applications to modular representations, Ann. of Math. vol. 47 (1946). MR 0016760 (8:64a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X

Additional Information

Article copyright: © Copyright 1952 American Mathematical Society

American Mathematical Society